Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 507312, 11 pages
http://dx.doi.org/10.1155/2014/507312
Research Article

On Positive Radial Solutions for a Class of Elliptic Equations

1College of Science, Xi’an University of Science and Technology, Xi’an, Shaanxi 710054, China
2College of Mathematics and Information Science, Shaanxi Normal University, Xi’an, Shaanxi 710062, China

Received 27 August 2013; Accepted 29 December 2013; Published 25 February 2014

Academic Editors: W. Jarczyk and Z. Kadelburg

Copyright © 2014 Ying Wu and Guodong Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Bandle and M. Marcus, “The positive radial solutions of a class of semilinear elliptic equations,” Journal für die Reine und Angewandte Mathematik, vol. 401, pp. 25–59, 1989. View at Google Scholar
  2. G. Cerami and D. Passaseo, “Existence and multiplicity results for semilinear elliptic Dirichlet problems in exterior domains,” Nonlinear Analysis, vol. 24, no. 11, pp. 1533–1547, 1995. View at Publisher · View at Google Scholar · View at Scopus
  3. K. S. Ha and Y.-H. Lee, “Existence of multiple positive solutions of singular boundary value problems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 28, no. 8, pp. 1429–1438, 1997. View at Google Scholar · View at Scopus
  4. G. Han and J. Wang, “Multiple positive radial solutions of elliptic equations in an exterior domain,” Monatshefte fur Mathematik, vol. 148, no. 3, pp. 217–228, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. Y. H. Lee, “An existence result of positive solutions for singular superlinear boundary value problems and its applications,” Journal of the Korean Mathematical Society, vol. 34, pp. 247–255, 1997. View at Google Scholar
  6. R. Molle and D. Passaseo, “Multiple solutions of nonlinear elliptic Dirichlet problems in exterior domains,” Nonlinear Analysis, Theory, Methods and Applications, vol. 39, no. 4, pp. 447–462, 2000. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Orpel, “On the existence of positive radial solutions for a certain class of elliptic BVPs,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 690–702, 2004. View at Publisher · View at Google Scholar · View at Scopus
  8. B. Przeradzki and R. Stańczy, “Positive solutions for sublinear elliptic equations,” Colloquium Mathematicum, vol. 92, pp. 141–151, 2002. View at Google Scholar
  9. J. Santanilla, “Existence and nonexistence of positive radial solutions of an elliptic Dirichlet problem in an exterior domain,” Nonlinear Analysis, vol. 25, no. 12, pp. 1391–1399, 1995. View at Google Scholar · View at Scopus
  10. R. Stańczy, “Bounded solutions for nonlinear elliptic equations in unbounded domains,” Journal of Applied Analysis, vol. 6, pp. 129–138, 2000. View at Google Scholar
  11. R. Stańczy, “Positive solutions for superlinear elliptic equations,” Journal of Applied Analysis, vol. 283, pp. 159–166, 2003. View at Google Scholar
  12. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.
  13. D. Guo, Nonlinear Functional Analysis, Shandong Science and Technology, Jinan, China, 1985.
  14. D. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, London, UK, 1988.
  15. M. A. Krasnoselskii and P. P. Zabreiko, Geometrical Methods of Nonlinear Analysis, Springer, New York, NY, USA, 1984.
  16. D. Guo and J. Sun, Nonlinear Integral Equations, Shandong Science and Technology, Jinan, China, 1987.
  17. M. A. Krasnoselskii, Topological Methods in the Theory of Nonlinear Integral Equations, Pergamon Press, Oxford, UK, 1964.
  18. M. H. Protter and H. F. Weinberger, Maximum Principles in Differential Equations, Prentice Hall, New York, NY, USA, 1967.
  19. A. Mao and M. Xue, “Positive solutions of singular boundary value problems,” Acta Mathematica Sinica, vol. 44, pp. 899–908, 2002. View at Google Scholar
  20. F. Li and Z. Liu, “Multiple solutions of some nonlinear operator equations and applications,” Acta Mathmatica Sinica, vol. 41, pp. 97–102, 1998. View at Google Scholar
  21. K. Lan and J. R. L. Webb, “Positive solutions of semilinear differential equations with singularities,” Journal of Differential Equations, vol. 148, no. 2, pp. 407–421, 1998. View at Google Scholar · View at Scopus